# SDR YENA2020022840201

- Difficulty date: February 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 58,175 hours, 20,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3081
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,848 hours, 12,838 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EPSU UNIT EMER L (11WL) FAILED BITE TEST; REPLACED EPSU (11WL) IAW AMM 33-51-38.
